Isometric approximation

Research output: Contribution to journalArticleScientificpeer-review

Standard

Isometric approximation. / Alestalo, Pekka; Trotsenko, D.A.; Väisälä, J.

In: Israel Journal of Mathematics, Vol. 125, 2001, p. 61-82.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Alestalo, P, Trotsenko, DA & Väisälä, J 2001, 'Isometric approximation' Israel Journal of Mathematics, vol. 125, pp. 61-82.

APA

Alestalo, P., Trotsenko, D. A., & Väisälä, J. (2001). Isometric approximation. Israel Journal of Mathematics, 125, 61-82.

Vancouver

Alestalo P, Trotsenko DA, Väisälä J. Isometric approximation. Israel Journal of Mathematics. 2001;125:61-82.

Author

Alestalo, Pekka ; Trotsenko, D.A. ; Väisälä, J. / Isometric approximation. In: Israel Journal of Mathematics. 2001 ; Vol. 125. pp. 61-82.

Bibtex - Download

@article{23a14e4c4437403eaa9f1c44d5c0bad6,
title = "Isometric approximation",
author = "Pekka Alestalo and D.A. Trotsenko and J. V{\"a}is{\"a}l{\"a}",
year = "2001",
language = "English",
volume = "125",
pages = "61--82",
journal = "Israel Journal of Mathematics",
issn = "0021-2172",
publisher = "Springer New York",

}

RIS - Download

TY - JOUR

T1 - Isometric approximation

AU - Alestalo, Pekka

AU - Trotsenko, D.A.

AU - Väisälä, J.

PY - 2001

Y1 - 2001

M3 - Article

VL - 125

SP - 61

EP - 82

JO - Israel Journal of Mathematics

T2 - Israel Journal of Mathematics

JF - Israel Journal of Mathematics

SN - 0021-2172

ER -

ID: 3531803